Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 89, Number 324

Deep backward schemes for high-dimensional nonlinear PDEs
Côme Huré, Huyên Pham and Xavier Warin.
Math. Comp. 89 (2020), 1547-1579
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stability of the Stokes projection on weighted spaces and applications
Ricardo G. Durán, Enrique Otárola and Abner J. Salgado.
Math. Comp. 89 (2020), 1581-1603
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
An adaptive nested source term iteration for radiative transfer equations
Wolfgang Dahmen, Felix Gruber and Olga Mula.
Math. Comp. 89 (2020), 1605-1646
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stability, analyticity, and maximal regularity for parabolic finite element problems on smooth domains
Takahito Kashiwabara and Tomoya Kemmochi.
Math. Comp. 89 (2020), 1647-1679
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
A finite element data assimilation method for the wave equation
Erik Burman, Ali Feizmohammadi and Lauri Oksanen.
Math. Comp. 89 (2020), 1681-1709
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Nonconforming Virtual Element Method for $2m$th Order Partial Differential Equations in $\mathbb{R}^{n}$
Long Chen and Xuehai Huang.
Math. Comp. 89 (2020), 1711-1744
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
New analytical tools for HDG in elasticity, with applications to elastodynamics
Shukai Du and Francisco-Javier Sayas.
Math. Comp. 89 (2020), 1745-1782
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Stability of Semi-Lagrangian schemes of arbitrary odd degree under constant and variable advection speed
Roberto Ferretti and Michel Mehrenberger.
Math. Comp. 89 (2020), 1783-1805
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
High order explicit local time stepping methods for hyperbolic conservation laws
Thi-Thao-Phuong Hoang, Lili Ju, Wei Leng and Zhu Wang.
Math. Comp. 89 (2020), 1807-1842
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Sharp error bounds for Ritz vectors and approximate singular vectors
Yuji Nakatsukasa.
Math. Comp. 89 (2020), 1843-1866
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
A linearly convergent majorized ADMM with indefinite proximal terms for convex composite programming and its applications
Ning Zhang, Jia Wu and Liwei Zhang.
Math. Comp. 89 (2020), 1867-1894
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Cubature method to solve BSDEs: Error expansion and complexity control
Jean-Francois Chassagneux and Camilo A. Garcia Trillos.
Math. Comp. 89 (2020), 1895-1932
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Numerical integration on graphs: Where to sample and how to weigh
George C. Linderman and Stefan Steinerberger.
Math. Comp. 89 (2020), 1933-1952
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Two algorithms to find primes in patterns
Jonathan P. Sorenson and Jonathan Webster.
Math. Comp. 89 (2020), 1953-1968
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Modular forms invariant under non-split Cartan subgroups
Pietro Mercuri and René Schoof.
Math. Comp. 89 (2020), 1969-1991
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Decomposition of polynomial sets into characteristic pairs
Dongming Wang, Rina Dong and Chenqi Mou.
Math. Comp. 89 (2020), 1993-2015
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
The right-generators descendant of a numerical semigroup
Maria Bras-Amorós and Julio Fernández-González.
Math. Comp. 89 (2020), 2017-2030
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
Spherical tetrahedra with rational volume, and spherical Pythagorean triples
Alexander Kolpakov and Sinai Robins.
Math. Comp. 89 (2020), 2031-2046
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New